# SDR AALA2018053109005

- Difficulty date: May 26, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 60,319 hours, 26,226 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE INDICATION FOR THE NR 1 CENTER TANK FUEL PUMP.    REPLACED THE CENTER TANK NR 1 FUEL PUMP IAW MM 28-21-51.
